# SDR A6WA201643889

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 30,841 hours, 29,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE INTERCOSTAL MEMBER AT FS 621.00 - 625.00, STRINGER 14L IS CRACKED.  REPLACED INTERCOSTAL IAW SRM 51-42-21, 51-40-11, 53-61-17, 51-42-06 & 51-42-21.
